MAUDE Adverse Event Report: STRYKER GMBH GAMMA3 - TARGET DEVICE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH GAMMA3 - TARGET DEVICE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 13200111
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "when aiming, the k-wire sometimes touches the nail; when drilling, metal contact can be felt.The procedure was completed with the use of a second device.".
 
Additional Manufacturer Narrative
The reported event that target device gamma3 was alleged of guidance inaccuracy could not be confirmed, since the returned device is conforming to specifications and fully functional.The device inspection revealed the following: the device returned passed simulation of pre-operative function test as intended.Potentially reduced accuracy in guidance is usually found during functional check (required per ifu).In case of any deviation, it is realized prior to use.Pre-supposing that targeting accuracy for drilling was confirmed by pre-operative check it was concluded that the event was mainly based in the intra-operative procedure.Reasons for misaligned drilling are various.Potential miss-targeting can also be caused but is not limited by e.G.Loosening of the nail holding bolt during insertion of the nail.Repeated tightening of the nail holding screw prior to distal targeting / drilling is recommended.Not realized unintended loosening of the attachment knob (will lead to release of the drill sleeve), no use of drill with centre tip / unfavourable bone contour, drilling without drill guiding sleeve, using blunt or damaged drill, high forces applied to the target device during drilling eventually leading to unintended distortion in the system of drill, sleeve, target device and nail.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.In case substantive information will become available in future that suggests otherwise we reserve the right to reopen the case.
 
Event or Problem Description

Brand Name
GAMMA3 - TARGET DEVICE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23680312
Report Number0008031020-2025-02108
Device Sequence Number18593812
Product Code HSB
UDI-Device Identifier04546540716774
UDI-Public04546540716774
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number13200111
Device Lot NumberKME904200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown